| Catalog Number |
1014072 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump showed incorrect insulin amount in cartridge.There was no reported impact to the customer¿s blood glucose level.Customer declined further follow-up with technical support, was using pump that was out of warranty, and was in process of renewal, and no additional information was received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios iphone 12 / unknown / ios_16.1.1.